# SDR DALA201812076085

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 85,767 hours, 10,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7002, L/P 5330055) FOUND EMERGENCY LIGHT AT SEATS ROW 29 AB THROUGH 43 BOTH SIDES INOP. R/R BATTERY PACK AND CHARGER AT 33404 PER B777 AMM 33-51 NOW OPS CH GOOD.
